Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

viagra and lotrel any problems?

Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 2838 Questions

default
Posted on Sat, 22 Dec 2018 in General Health
Question: viagra and lotrel any problems?
doctor
Answered by Dr. Lekshmi Rita Venugopal 53 minutes later
Brief Answer:
Amlodipine(Lotrel) and Sildenafil(Viagra) Interactions

Detailed Answer:
Hello,
Welcome to Ask a Doctor service.
And Thank you for trusting us with your health concern.

Amlodipine and Sildenafil both lower blood pressure. So, when taken together Sildenafil can add to the blood pressure lowering effect of Amlodipine.
However, there is no absolute contraindication to take these two together unless you have any cardiac issues or on any other medications that could lower blood pressure.

If you take the two medications keep a close watch on symptoms of hypotension like dizziness, nausea, fainting, and rapid heart rate. If any of these happens, please be advised to follow up with your doctor/urgent care immediately.

Most healthy individuals who do not have any cardiac issues, and not on other medications that lower BP, will not develop any issue on taking Lotrel and Viagra together. However, it is important to be mindful of the possible interaction and warning signs of hypotension(low blood pressure) if at all it occurs.

Hope this answers your question.
Please let me know if I can assist you further
Regards
Dr.Lekshmi

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on